Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Znaleziono wyników: 16
first rewind previous Strona / 1 next fast forward last
help Sortuj według:

help Ogranicz wyniki do:
1
100%
Commentationes Mathematicae
EN In this paper we establish some results for asymptotic linear Hammerstein integral equations. Using Morse theory and in particular critical groups we prove a number of existence results.
2
100%
Annales Societatis Mathematicae Polonae. Seria 1: Commentationes Mathematicae
EN In this paper using the projective limit approach we present new Lefschetz fixed point theorems for approximable type maps defined on PRANR's.
3
63%
Annales Societatis Mathematicae Polonae. Seria 1: Commentationes Mathematicae
EN New fixed point results are presented for maps defined on closed subsets of a Fr´echet space E. The proof relies on fixed point results in Banach spaces and viewing E as the projective limit of a sequence of Banach spaces.
4
63%
Journal of Mathematics and Applications
2008 Vol. 30 33-41
EN New fixed point theorems for multivalued Volterra Kakutani Mönch maps between Fréchet spaces are presented. The proof relies on fixed point theory in Banach spaces and viewing a Frechét space as the projective limit of a sequence of Banach spaces.
5
63%
Demonstratio Mathematica
EN Some coincidence point theorems for R-subweakly commuting mappings satisfying a general contractive condition are proved. As applications, some best proximity pair results are also obtained and several related results in the literature are extended to a new class of noncommuting mappings.
6
63%
Demonstratio Mathematica
EN The aim of this paper is to provide a necessary and sufficient condition for the existence of a common fixed point of three maps f , g and T in a complete fuzzy metric space under a general contractive condition. A common fixed point theorem for a pair of weakly biased mappings, which is more genera[...]
7
51%
Journal of Applied Analysis
EN This paper is concerned with weak uniformly normal structure and the structure of the set of fixed points of Lipschitzian mappings. It is shown that in a Banach space X with weak uniformly normal structure, every asymptotically regular Lipschitzian semigroup of self-mappings defined on a weakly comp[...]
8
51%
Annales Societatis Mathematicae Polonae. Seria 1: Commentationes Mathematicae
2003 [Z] 43(2) 129-147
EN This paper investigates under what conditions two operators defined on complete gauge spaces have a common fixed point.
9
51%
Fasciculi Mathematici
2004 Nr 34 24-37
EN In this paper we establish the existence of multiple positive solutions to semipositone Dirichlet boundary value problem by using the upper and lower solutions method with the existence theory in [1], where u > 0 is a constant. Here our nonlinearity/may be singular at y = 0.
10
51%
Opuscula Mathematica
2014 Vol. 34, no. 4 813--825
EN In this paper, an existence result for a random fractional differential equation is established under a Carathéodory condition. Existence results for extremal random solutions are also proved. Finally, an existence and uniqueness result is given.
11
51%
Fasciculi Mathematici
2005 Nr 35 5-22
EN Some new criteria for the oscillation of advanced functional differential equations of the form are presented in this paper. A discussion of neutral equations will also be included.
12
51%
Journal of Applied Analysis
EN This paper presents new existence results for singular discrete boundary value problems for the one-dimension p-Laplacian. In particular our nonlinearity may be singular in its dependent variable and is allowed to change sign. Our results are new even for p = 2
13
51%
Journal of Applied Analysis
EN New existence resilts are prosented for fuzzy differential and integral equations. Our analysis combines the stacking theorem with results concerning the maximal solution for an appropriate differential equation.
14
51%
Opuscula Mathematica
2016 Vol. 36, no. 5 631--649
EN In this paper we obtain existence results of k distinct pairs nontrivial solutions for an impulsive boundary value problem of p(t)-Kirchhoff type under certain conditions on the parameter λ.
15
51%
Demonstratio Mathematica
2004 Vol. 37, nr 1 115--122
EN This paper presents new existence results for singular discrete initial value problems. In particular our nonlinearity may be singular in its dependent variable and is allowed to change sign.
16
51%
Demonstratio Mathematica
2018 Vol. 51, nr 1 151--170
EN Nonlinear differential equations with impulses occurring at random time and acting noninstantaneously on finite intervals are studied. We consider the case when the time where the impulses occur is Gamma distributed. Lyapunov functions are applied to obtain sufficient conditions for the p-moment exp[...]
first rewind previous Strona / 1 next fast forward last